| Model Number |
02.12.E0413FL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Loss of Range of Motion (2032)
| Date of Event |
03/27/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery due to knee stiffness patient came in presenting stiffness about 1 year and 4 months after primary surgery.The surgeon revised 13mm insert to a 20mm insert, revised the femoral component to a tinbn coated femoral component, and revised the tibial tray to a tinbn coated tibial tray.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 31 march 2026.Gmk-spherika 02.12.E0413fl gmk-sphere tibial insert e-cross - flex 4l - 13mm lot 2335816 (k202022): (b)(4) items manufactured and released on 22-sep-2023.Expiration date: 2028-sep-04.No anomalies found related to the problem.To date, 28 items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.12.Ka04l gmk spherika femoral component s4l cemented lot 2411255 (k211004): (b)(4) items manufactured and released on 02-sep-2024.Expiration date: 2029-jul-26.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Gmk-spherika 02.07.1204l gmk tibial tray cemented left s4 lot 2411902 (k090988): (b)(4) items manufactured and released on 22-jul-2024.Expiration date: 2029-jul-05.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Root cause:the surgeon revised liner height, which is a common practice to restore the joint mobility.There is no indication that any potential issue with the device may have caused or contributed to the event.